MathSciNet Relay Station
MathSciNet bibliographic data
MR2336828 53C56 (32Q57 53C24)
Dumitrescu, Sorin Homogénéité locale pour les métriques riemanniennes holomorphes en dimension 3. (French) [Local homogeneity for holomorphic Riemannian metrics in dimension 3] Ann. Inst. Fourier (Grenoble) 57 (2007), no. 3, 739–773.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement